# SDR MALA000281

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part serial: A52023
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

USED GEAR OVERRIDE TO GET THE GEAR UP AFTER TAKEOFF.  MAINTENANCE INSPECTED SYSTEM FAULT CHECK ON FGC, SYSTEM FAILED.  REPLACED RT MLG NR 2 PROXIMITY SWITCH WITH SERVICEABLE UNIT.
